# SDR UALA2011021800838

- Difficulty date: February 17, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 51,221 hours, 6,184 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PASSENGER ESCAPE SLIDE-RAFT 1R SLIDE PACK INFLATION SAFETY PIN REMOVED FROM STOWAGE POUCH ON FRONT OF SLIDE PACK AND INSTALLED IAW AMM.    REMOVED SLIDE INFLATION CYLINDER SAFETY PIN AND STOWED IN POUCH WITH INSPECTOR AND SUPERVISOR PRESENT TO WITNESS PRIOR TO NEXT FLT.
